# SDR 99ZZZX3967

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 369D263039
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FOUND ON TOP OF FUEL CELL.  SENDER LEAKING INTERNALLY.  REMOVED AND REPLACED.
